# SDR DALA2024060805887

- Difficulty date: June 7, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5644, DURING H-CHECK MAINTENANCE VISIT AT FLIGHTSTAR (VQQ), WHILE ACCOMPLISHING JOB CARD 2020-2444 THE FRAME P/N 146N1030-78 FOUND ON FUSELAGE, SECTION 46, STA 1500, BETWEEN LBL 11.40 & LBL 16.21, WAS REPORTED WITH BLEND OUTS ON THE UPPER FLANGE DUE TO CORROSION. CORRECTIVE ACTION: FABRICATED REPAIR STRAP AND INSTALLED PER ER/A 618094-14. (LP 0382006)
